Confused

by Sheryl
(Moss Point, MS. USA)

I am 62 years old. Had my uterus removed 30 years ago and my ovaries 7 years ago. I take Estradiol 1 mg. on one night and 1/2 mg. every other night; 15 mgs. of Progesterone cream.

I feel terrible all the time. I have been taking Estrogen in some form or another (shots, Premarin, patch) for 30 years. I began the progesterone about 2 years ago. Everything I read says that I should cut down the Estrogen and increase the Progesterone. I am trying to do that but I am extremely fatigued, depressed, weepy, weak most of the day. I could just sit and cry. I read Suzanne Somers book, "Ageless" and she writes that she needs lots of Estrogen and very little Progesterone which goes against what I read about everywhere else. I am confused. Can anyone help? Thanks

Comments for Confused

Click here to add your own comments

Aug 04, 2010
Confused
by: Wray

Hi Sheryl Well I can't agree about lots of oestrogen, even bio-identical! Please see our page on HRT. Progesterone does stimulate oestrogen if not enough is used, this is your case. 15mg will do nothing but keep stimulating oestrogen and will keep you in a state of permanent misery. I recommend between 100-200mg per day, in your case I would suggest the higher amount initially. But before you increase, please see our page on Oestrogen Dominance. This explains what's happening to you now, and what could occur when increasing, plus there are research papers too. If you want a good book to read please try Dr Platt's called 'The Miracle of Bio-Indentical Hormones'. And please look at our page here on how to come off HRT gently. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...